MathSciNet Relay Station
MathSciNet bibliographic data
MR751151 (85m:16007) 16A38 (16A22)
Braun, Amiram The nilpotency of the radical in a finitely generated PI ring. J. Algebra 89 (1984), no. 2, 375–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement